BibTeX record journals/questa/PekozL01

download as .bib file

@article{DBLP:journals/questa/PekozL01,
  author    = {Erol A. Pek{\"{o}}z and
               Michael A. Lapr{\'{e}}},
  title     = {Inequalities for Queues with a Learning Server},
  journal   = {Queueing Syst. Theory Appl.},
  volume    = {37},
  number    = {4},
  pages     = {337--347},
  year      = {2001},
  url       = {https://doi.org/10.1023/A:1010806832532},
  doi       = {10.1023/A:1010806832532},
  timestamp = {Mon, 18 May 2020 12:43:58 +0200},
  biburl    = {https://dblp.org/rec/journals/questa/PekozL01.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics